# SDR HALA2018122400674

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 30,024 hours, 4,615 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory F
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED SMOKE IN LAV F.// INSPECTED LAV F - NO DEFECTS OR SMOKE SMELL NOTED - OK FOR SVC.
